# SDR DALA2021071303960

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,706 hours, 15,838 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Condition: Sheared
- Location: Spoiler Pca
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 1810 -DIV- TO ATL DUE TO DECREASE IN LEFT HYDRAULIC QUANTITY. (SINGLE SYSTEM). CORRECTIVE ACTION: FOUND INBD SPOILER PCA FILTER CAP SHEARED. REPLACED INBD SPOILER PCA FILTER CAP. REPLACED LT HYD SYS (ACMP AND EDP) PRESSURE, CASE DRAIN AND RETURN FILTERS. C/W OVERWEIGHT LANDING INSPECTION.
